If you need an accessible version of this item please contact JSTOR User Support

75.41 A "Flat" Function with Some Interesting Properties and an Application

Paul Glaister
The Mathematical Gazette
Vol. 75, No. 474 (Dec., 1991), pp. 438-440
Published by: Mathematical Association
DOI: 10.2307/3618627
Stable URL: http://www.jstor.org/stable/3618627
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
75.41 A
Preview not available

Page Thumbnails

  • Thumbnail: Page 
438
    438
  • Thumbnail: Page 
439
    439
  • Thumbnail: Page 
440
    440